MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Archives of dermatology · 1978

Photosensitivity due to a fluorouracil derivative.

Horio T, Murai T, Ikai K

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A photosensitive lichen planus-like eruption developed in a 63-year-old man during postoperative chemotherapy with 1-(2-tetrahydrofuryl)-5-fluorouracil. The action spectrum for the photosensitivity was in the long-wave ultraviolet light (UV-A). The reaction was reproducible on readministration of the drug and exposure to UV-A. At the time of this test, a flare-up phenomenon was observed at previously involved sites. The photopatch test was negative with the drug. Patients taking the drug who had no dermatitis were not sensitive to UV-A. These observations suggest that the photosensitivity that occurred in the patient was possibly photoallergic.

Для цитирования: Horio T, Murai T, Ikai K. Photosensitivity due to a fluorouracil derivative.. Archives of dermatology. 1978.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.